# SDR SWAA2022013009324

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL # 194E HAS CHAFFING AND OVERSIZED HOLES ALONG AFT AFT EDGE OF PANEL ON INTERNAL SIDE / CHAFFING AND OVERSIZED HOLES ALONG AFT EDGE ON INTERNAL SIDE OF WTB PANEL # 194E WAS REPAIRED IAW SRM 51-70-05-2R-6 56563U
